Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 346, Number 4, Pages 439–441 (Mi dan4205)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Asymptotics of entropy integrals for orthogonal polynomials

A. I. Aptekareva, V. S. Buyarovb, W. Van Asschec, I. S. Degezad

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University
c Katholieke Universiteit Leuven, Belgium
d University of Granada, Spain

Full text: PDF file (228 kB)

Bibliographic databases:
UDC: 517.5
Presented: А. А. Гончар
Received: 14.07.1994

Citation: A. I. Aptekarev, V. S. Buyarov, W. Van Assche, I. S. Degeza, “Asymptotics of entropy integrals for orthogonal polynomials”, Dokl. Akad. Nauk, 346:4 (1996), 439–441

Citation in format AMSBIB
\Bibitem{AptBuyVan96}
\by A.~I.~Aptekarev, V.~S.~Buyarov, W.~Van Assche, I.~S.~Degeza
\paper Asymptotics of entropy integrals for orthogonal polynomials
\jour Dokl. Akad. Nauk
\yr 1996
\vol 346
\issue 4
\pages 439--441
\mathnet{http://mi.mathnet.ru/dan4205}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1387209}
\zmath{https://zbmath.org/?q=an:0892.33005}


Linking options:
  • http://mi.mathnet.ru/eng/dan4205
  • http://mi.mathnet.ru/eng/dan/v346/i4/p439

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Hermite polynomials”, Preprinty IPM im. M. V. Keldysha, 2012, 070, 22 pp.  mathnet
    2. A. I. Aptekarev, D. N. Tulyakov, “Asymptotics of $L_p$-norms of Laguerre polynomials and entropic moments of $D$-dimensional oscillator”, Preprinty IPM im. M. V. Keldysha, 2015, 041, 15 pp.  mathnet
  • Number of views:
    This page:76
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021